# SDR DXTA2024082300297

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 7,521 hours, 5,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE EMER LIGHTS DO NOT ILLUMINATE WHEN PLACED IN THE ON POSITION.  WE RAN THE QRH AND WE STILL DO NOT HAVE EMER LIGHTS WHEN PLACED IN ON POSITION. WHEN IN ARM, ALL LIGHTS ILLUMINATE EXCEPT THE OVERHEAD LIGHT IN LAV, THE FLOOR LIGHT IN LAV AND THE EXIT LIGHT ON BULKHEAD OUTSIDE LAV. CORRECTIVE ACTION: TROUBLESHOT AND FOUND #1, #2, #3 & #4 EMERGENCY BATTERIES WILL NOT HOLD A CHARGE.  REPLACED ALL 4 BATTERIES IAW CE680A AMM 33-50-06.  OPS CHECK GOOD.
